# SDR UPS96220441

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON INTERCOSTAL BETWEEN BS 211 AND 219 WL 174 RBL 27.  REMOVED FAB'D AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-30-2 AND 53-10-1.
